Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Radon-Nikodým property in Banach lattices


Author: Elias Saab
Journal: Proc. Amer. Math. Soc. 94 (1985), 736-737
MSC: Primary 46B22; Secondary 46B30, 46G10
DOI: https://doi.org/10.1090/S0002-9939-1985-0792294-X
MathSciNet review: 792294
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In his recent Memoirs, Talagrand showed that under Axiom $ {\text{L}}$, the weak*-Radon-Nikodým property is equivalent to the Radon-Nikodým property in a Banach lattice. In this note we prove this result by a simple method without assuming Axiom $ {\text{L}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B22, 46B30, 46G10

Retrieve articles in all journals with MSC: 46B22, 46B30, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792294-X
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society